# SDR ASAA2016081517712

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,566 hours, 10,159 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO CARGO FIRE DETECTION WILL NOT TEST PROPERLY.  ACFT GROUNDED. RESET SYSTEM & CARGO FIRE DETECTION, OPS TEST NORMAL IAW AMM 26-16-00.
